# SDR WX0A2024050632032

- Difficulty date: April 24, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 44,406 hours, 26,894 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 1000-0039: 031-2 (SM)  EXTERNAL FUSELAGE SKIN, UNRECORDED PREVIOUS DAMAGE FOUND  BTW FRAME 61 TO FRAME 62 AND AREA OF STRINGER 35L. ( NEED TO BE INVESTIGATE ). / EXTERNAL FUSELAGE SKIN, UNRECORDED PREVIOUS DAMAGE (SCRATCHE) REMOVED AND FOUND WITHIN LIMIT AS PER SRM 53-41-11-283-001 DIAGRAM 002 SHEET 1 REV 148.  ALLOWABLE DAMAGE TASK CLASSIFIED CATEGORY B WITH FUTURE INSPECTIONS AS PER SRI 53-41-11-205-005 REV 148.  INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT: 1300FC / FH NOT RELEVANT, SUBSEQUENT INSPECTION AT INTERVALS OF: 1300FC / FH NOT RELEVANT AND INSPECTION METHOD: GENERAL VISUAL INSPECTION. (AREA 5).  SEE AWS FOR DETAILS AND NDT REPORT MWO: 57971-4."
